# SDR SWAA2021072927897

- Difficulty date: February 18, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 800 Rbl 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD 'L' PLATE AT BS 800; RBL 22; WL 153 CORRODED. / REMOVED CORROSION FROM AFT CARGO DOOR THRESHOLD 'L' PLATE AT BS800. RBL 22; WL 153 IAW B737 SRM 51-10-02-0G-0 STEP 15. PERFORMED VISUAL INSPECTION WITH 10X MAGNIFICATION. NO FURTHER DAMAGE NOTED. NO SRM LIMITS GIVEN; REPLACE PART IAW B737 SRM 51-10-02-0G-0 STEP 9. VERFIED NEW AFT CARGO DOOR THRESHOLD 'L' PLATE; PART NUMBER 453A2311-1 IAW B737 AIPC 25-52-10-04; SHEET 2; FIG 450. REMOVED AFT CARGO DOOR THRESHOLD 'L' PLATE IAW 25-52-10-000-801. INSTALLED NEW AFT CARGO DOOR THRESHOLD FWD 'L' PLATE IAW B737 AMM 25-52-10-400-801 ATAG #A20995 P/N 453A2611-1
